Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 93218, 9 pages
http://dx.doi.org/10.1155/IJMMS/2006/93218

On the maximal G-compactification of products of two G-spaces

Departamento de Matemáticas, División de Inginiería y Arcitectura, Instituto Tecnológico y de Estudios Superiores de Monterrey, México, Distrito Federal 14380, Mexico

Received 5 September 2005; Revised 27 December 2005; Accepted 8 January 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. A. Antonjan and Yu. M. Smirnov, “Universal objects and bicompact extensions for topological groups of transformations,” Doklady Akademii Nauk SSSR, vol. 257, no. 3, pp. 521–526, 1981 (Russian), English translation: Soviet Mathematics Doklady $\textbf {23}$ (1981), no. 2, 279–284. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. A. Antonyan, “Equivariant embeddings and ω-bounded groups,” Vestnik Moskovskogo Universiteta. Seriya I. Matematika, Mekhanika, vol. 49, no. 1, pp. 16–22, 95, 1994 (Russian), English translation: Moscow University Mathematics Bulletin $\textbf {49}$ (1994), no. 1, 13–16. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. N. Antonyan, “Equivariant embeddings and compactifications of free G-spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 1, pp. 1–14, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. N. Antonyan and S. A. Antonyan, “Free G-spaces and maximal equivariant compactifications,” Annali di Matematica, vol. 184, no. 3, pp. 407–420, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  5. G. E. Bredon, Introduction to Compact Transformation Groups, Academic Press, New York, 1972. View at MathSciNet
  6. W. W. Comfort and K. A. Ross, “Pseudocompactness and uniform continuity in topological groups,” Pacific Journal of Mathematics, vol. 16, no. 3, pp. 483–496, 1966. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. de Vries, Topological Transformation Groups. 1, Mathematisch Centre Tracts, no. 65, Mathematisch Centrum, Amsterdam, 1975. View at Zentralblatt MATH · View at MathSciNet
  8. J. de Vries, “Equivariant embeddings of G-spaces,” in General topology and Its Relations to Modern Analysis and Algebra, IV (Proceedings of 4th Prague Topological Symposium, Prague, 1976), Part B, pp. 485–493, Society of Czechoslovak Mathematicians and Physicists, Prague, 1977. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. de Vries, “On the existence of G-compactifications,” Bulletin de l'Académie Polonaise des Sciences. Série des Sciences Mathématiques, vol. 26, no. 3, pp. 275–280, 1978. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. de Vries, “On the G-compactification of products,” Pacific Journal of Mathematics, vol. 110, no. 2, pp. 447–470, 1984. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. de Vries, Elements of Topological Dynamics, vol. 257 of Mathematics and Its Applications, Kluwer Academic, Dordrecht, 1993. View at Zentralblatt MATH · View at MathSciNet
  12. D. Dikranjan and D. Shakhmatov, “Forcing hereditarily separable compact-like group topologies on abelian groups,” Topology and Its Applications, vol. 151, no. 1–3, pp. 2–54, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. Dugundji, Topology, Allyn and Bacon, Massachusetts, 1966. View at Zentralblatt MATH · View at MathSciNet
  14. R. Engelking, General Topology, PWN—Polish Scientific, Warsaw, 1977. View at Zentralblatt MATH · View at MathSciNet
  15. Z. Frolík, “The topological product of two pseudocompact spaces,” Czechoslovak Mathematical Journal, vol. 10(85), pp. 339–349, 1960. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. I. Glicksberg, “Stone-Čech compactifications of products,” Transactions of the American Mathematical Society, vol. 90, pp. 369–382, 1959. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. J. L. Kelley, General Topology, D. Van Nostrand, Toronto, 1955. View at Zentralblatt MATH · View at MathSciNet
  18. M. G. Megrelishvili, “A Tikhonov G-space not admitting a compact Hausdorff G-extension or G-linearization,” Russian Mathematical Surveys, vol. 43, no. 2, pp. 177–178, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  19. R. S. Palais, The Classification of G-spaces, Memoirs of the American Mathematical Society, no. 36, American Mathematical Society, Rhode Island, 1960. View at Zentralblatt MATH · View at MathSciNet
  20. M. G. Tkačenko, “Compactness type properties in topological groups,” Czechoslovak Mathematical Journal, vol. 38(113), no. 2, pp. 324–341, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. C. Todd, “On the compactification of products,” Canadian Mathematical Bulletin, vol. 14, pp. 591–592, 1971. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet